| Model Number |
NA-403D-2021 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a therapeutic radial ebus procedure, the aspiration needle was unable to advance in the guide sheath.It seems as if the guide sheath channel narrows, not allowing the device to pass.The intended procedure was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.